MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/111/025
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither sample nor pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that the stylet got twisted inside the tube and would not allow the stylet to be pulled out.Reporter stated that this happened twice: once the stylet just got stuck, the second one twisted inside of the stylet.Reporter stated the product was not reprocessed or re-sterilized prior to use.The event occurred when attempting intubation on an infant in the nursery.

Brand Name
PORTEX ENDOTRACHEAL TUBE, SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23009128
Report Number3012307300-2025-10469
Device Sequence Number9989506
Product Code BTR
UDI-Device Identifier15019315018848
UDI-Public(01)15019315018848
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/111/025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown